# SDR FDEA202304030546

- Difficulty date: April 3, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N106FE
- Make and model: Boeing 767-300
- Aircraft serial: 42709
- Aircraft time: 17,175 hours, 7,034 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 143T52405
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEL 25-58-01-A MDC RESTRAINT ID503 INOP / SEAT TRACK DAMAGE.  REPAIRED THE MAIN DECK CARGO DAMAGED  SEAT TRACK PER B767 SRM53-00-52-2R REPAIR   9.  THIS IS CATEGORY A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100.
